# SDR SWAA2021061470480

- Difficulty date: May 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 20 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-217186 / TOOL USED CALIPER P/N 700-113-10 S/N 0013356 DUE DATE 01-APR-22 RADIUS GAUGE P/N S167C S/N AE-28450 DUE DATE 17-JUN-21; PERFORMED REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 20 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 PART USED: KIT T-SECTION P/N:55100003-01.; COMPLETED
